RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2007, Volume 415, Number 6, Pages 727–729 (Mi dan569)  

This article is cited in 1 scientific paper (total in 1 paper)

On $\delta$-homogeneous Riemannian manifolds

V.N. Berestovskiĭ, Yu.G.Nikonorov



Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/dan569

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Berestovskii, Yu. G. Nikonorov, “On $\delta$-homogeneous Riemannian manifolds. II”, Siberian Math. J., 50:2 (2009), 214–222  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018